# SDR CALA2017061701861

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 76,973 hours, 17,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 841602
- Part serial: 0803
- Condition: Failed
- Location: E/E Bay
- Part time: 54,121 hours, 13,176 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE RT FWD EMERGENCY DOORS CAME ON DURING CLIMB.   NO PRESENT MESSAGE NOTED. OPENED PANEL, NO FAULTS FOUND.  RIGGED PREVIOUSLY ACCOMPLISHED.  PSEU CODE 014 LATCHED, CANNOT CLEAR. SUSPECT BAD PSEU (M162). REPLACED PSEU IAW AMM 32-09-04-401. OPS CHECKED GOOD. FAULT CODE 014 DID NOT RETURN AFTER BITE VERIFY. SYSTEM CHECKED OK.
